Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An arc of finite $ 2$-measure that is not rationally convex


Authors: Thomas Bagby and P. M. Gauthier
Journal: Proc. Amer. Math. Soc. 114 (1992), 1033-1034
MSC: Primary 32E20
DOI: https://doi.org/10.1090/S0002-9939-1992-1091174-6
MathSciNet review: 1091174
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A subset of $ {{\mathbf{C}}^2}$ having the properties in the title is constructed.


References [Enhancements On Off] (What's this?)

  • [A] H. Alexander, Polynomial approximation and hulls in sets of finite linear measure in $ {{\mathbf{C}}^n}$, Amer. J. Math. 93 (1971), 65-74. MR 0284617 (44:1841)
  • [An] L. Antoine, Sur la possibilité d'étendre l'homéomorphie de deux figures à leur voisinage, C. R. Acad. Sci. Paris Sér. I Math. 171 (1920), 661-663.
  • [G] T. W. Gamelin, Polynomial approximation on thin sets (Symposium on Several Complex Variables, 1970), Lecture Notes in Math., vol. 184, Springer-Verlag, Berlin, 1970, pp. 50-78. MR 0300097 (45:9145)
  • [R] W. Rudin, Subalgebras of spaces of continuous functions, Proc. Amer. Math. Soc. 7 (1956), 825-830. MR 0082650 (18:587a)
  • [U] Nguyen Xuan Uy, Removable sets of analytic functions satisfying a Lipschitz condition, Ark. Mat. 17 (1979), 19-27. MR 543500 (81i:30076)
  • [W] J. Wermer, Polynomial approximation on an arc in $ {{\mathbf{C}}^3}$, Ann. of Math. (2) 62 (1955), 269-270. MR 0072260 (17:255h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E20

Retrieve articles in all journals with MSC: 32E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1091174-6
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society